# SDR 98ZZZX1822

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76
- Engine: Allsn 250C30
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25490923
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL OUT OF STOCK OVERHAUL.  ENGINE WOULD NOT GO ABOVE 30 PERCENT OR 500 DEGREES CELSIUS.  HANGS.  REMOVED AND REPLACED.
